# SDR FDEA202006301390

- Difficulty date: June 30, 2020
- Submitted: June 30, 2020
- Operation: Air carrier
- Aircraft: N935FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 22780
- Aircraft time: 92,824 hours, 36,566 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 270N2000807
- Condition: Corroded
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HYD LINE GANG SUPPORT LEFT WHEEL WELL FWD SIDE OF MLG SUPPORT BEAM TOP RETENTION BREACKET CORRODED.  REMOVED AND REPLACED BRACKET AND HARDWARE PER SRM 51-40-02 AND DWG 270N2000.
